# SDR VJ9800508

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 9560892
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY ESCAPE SLIDE GAUGE READS IN THE RED.  REPLACED TAIL CONE EVACUATION SLIDE ASSEMBLY IAW MM 25-60.  PERFORMED REQUIRED INSPECTION.
